EconPapers    
Economics at your fingertips  
 

Equivalence and bifurcations of finite order stochastic processes

Cees Diks () and Florian Wagener

No 05-09, CeNDEF Working Papers from Universiteit van Amsterdam, Center for Nonlinear Dynamics in Economics and Finance

Abstract: This article presents an equivalence notion of finite order stochastic processes. Local dependence measures are defined in terms of joint and marginal densities. The dependence measures are classified topologically using level sets. The corresponding bifurcation theory is illustrated with some simple examples.

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://cendef.uva.nl/binaries/content/assets/subsi ... if.pdf?1417181632279 (application/pdf)

Related works:
Working Paper: Equivalence and Bifurcations of Finite Order Stochastic Processes (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ams:ndfwpp:05-09

Access Statistics for this paper

More papers in CeNDEF Working Papers from Universiteit van Amsterdam, Center for Nonlinear Dynamics in Economics and Finance Dept. of Economics and Econometrics, Universiteit van Amsterdam, Roetersstraat 11, NL - 1018 WB Amsterdam, The Netherlands. Contact information at EDIRC.
Bibliographic data for series maintained by Cees C.G. Diks ().

 
Page updated 2025-03-22
Handle: RePEc:ams:ndfwpp:05-09